# SDR BB06016

- Difficulty date: February 20, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767-200
- Aircraft serial: 23897
- Aircraft time: 76,149 hours, 15,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTING BETWEEN ROWS ONE THROUGH SEVEN LEFT INOPERATIVE.  REPLACED THE FORWARD BATTERY PACK FUSE.  NO FURTHER DIFFICULTIES.
